5 doctors weighed in:

I'm wondering why my Doctor said I needed to be weaned of Norco (hydrocodone and acetaminophen) instead of kust stopping it.

5 doctors weighed in
Dr. Silviu Pasniciuc
Internal Medicine
2 doctors agree

In brief: Withdrawal

If you took it for long time on a daily basis there is a risk of developing withdrawal symptoms.
Tapering doses will help.

In brief: Withdrawal

If you took it for long time on a daily basis there is a risk of developing withdrawal symptoms.
Tapering doses will help.
Thank
Dr. Gehrig Harris
Family Medicine
2 doctors agree

In brief: Weaning norco (hydrocodone and acetaminophen)

BobbieS, your doctor is probably thinking about withdrawal symptoms.
You can just stop Norco (hydrocodone and acetaminophen) but the withdrawal symptoms can be pretty unpleasant especially if you've been taking it for a while. If you stop taking it in a stair-stepped fashion, withdrawal symptoms are reduced. It seems that your doctor is just looking out for you. Have a great day :)

In brief: Weaning norco (hydrocodone and acetaminophen)

BobbieS, your doctor is probably thinking about withdrawal symptoms.
You can just stop Norco (hydrocodone and acetaminophen) but the withdrawal symptoms can be pretty unpleasant especially if you've been taking it for a while. If you stop taking it in a stair-stepped fashion, withdrawal symptoms are reduced. It seems that your doctor is just looking out for you. Have a great day :)
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
36 years in practice
978K people helped
Continue
100,000 doctors available